Alert archive / Texas / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Shreveport, LA
NWS Shreveport, LA issued this wind chill advisory at Feb 2, 2011, 3:43 PM CST for 4 states. It took effect at Feb 2, 2011, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 3:43 PM CST (21:43 UTC)
- In effect from
- Feb 2, 2011, 6:00 PM CST
- Expired
- Feb 3, 2011, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Shreveport, LA
All 28 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -175 m²/s²
- 0-3 km storm-relative helicity
- -126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551 WWUS44 KSHV 022143 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 343 PM CST WED FEB 2 2011 LAZ001>003-TXZ138-149>151-031000- /O.NEW.KSHV.WC.Y.0002.110203T0000Z-110203T1500Z/ /O.NEW.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/ CADDO-BOSSIER-WEBSTER-HARRISON-CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... MARSHALL...RUSK...HENDERSON...CARTHAGE 343 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * TIMING: AN AREA OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED TO FORM THURSDAY NIGHT AND FRIDAY MORNING...ALONG AND SOUTH OF A LINE FROM COLUMBIA LOUISIANA TO NATCHITOCHES LOUISIANA. NORTH OF THAT LINE...OVER NORTH LOUISIANA AND EAST TEXAS...A CHANCE OF SNOW WILL OCCUR THURSDAY NIGHT AND FRIDAY MORNING. * SNOW ACCUMULATIONS: ACCMUMLATIONS OF SNOW OVER NORTHWEST AND NORTH CENTRAL LOUISIANA AND EAST TEXAS...WILL BE 1 TO 4 INCHES THURSDAY NIGHT AND FRIDAY MORNING. EXACT AMOUNTS ARE DIFFICULT TO DETERMINE AT THIS TIME. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136- 137-031000- /O.NEW.KSHV.WC.Y.0002.110203T0000Z-110203T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...IDABEL... CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER... LONGVIEW 343 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. * WIND CHILL VALUES: WIND CHILL VALUES WILL DROP TO THE SINGLE DIGITS TONIGHT THROUGH ABOUT 9 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ LAZ004>006-010>014-017>022-TXZ152-153-165>167-031000- /O.NEW.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/ CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOMER...RUSTON...FARMERVILLE... MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA... NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...HEMPHILL 343 PM CST WED FEB 2 2011 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. * TIMING: AN AREA OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED TO FORM THURSDAY NIGHT AND FRIDAY MORNING...ALONG AND SOUTH OF A LINE FROM COLUMBIA LOUISIANA TO NATCHITOCHES LOUISIANA. NORTH OF THAT LINE...OVER NORTH LOUISIANA AND EAST TEXAS...A CHANCE OF SNOW WILL OCCUR THURSDAY NIGHT AND FRIDAY MORNING. * SNOW ACCUMULATIONS: ACCMUMLATIONS OF SNOW OVER NORTHWEST AND NORTH CENTRAL LOUISIANA AND EAST TEXAS...WILL BE 1 TO 4 INCHES THURSDAY NIGHT AND FRIDAY MORNING. SOUTHEAST OF A LINE FROM COLUMBIA TO NATCHITOCHES LOUISIANA...ICE AND SLEET AMOUNTS MAY BE ONE QUARTER TO ONE HALF INCH...WITH ADDITIONAL SNOW AMOUNTS OF 2 INCHES POSSIBLE. EXACT AMOUNTS ARE DIFFICULT TO DETERMINE AT THIS TIME. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ 03
2 follow-up statements
963 WWUS44 KSHV 031246 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 646 AM CST THU FEB 3 2011 LAZ013-014-017>022-TXZ152-165>167-032100- /O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/ /O.NEW.KSHV.WS.W.0002.110204T0000Z-110205T0000Z/ JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA... NACOGDOCHES...LUFKIN...SAN AUGUSTINE...HEMPHILL 646 AM CST THU FEB 3 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY...TO THE SOUTHEAST OF A MONROE LOUISIANA TO LUFKIN TEXAS LINE... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER STORM WARNING FOR ICE ACCUMULATION...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING: FREEZING RAIN WILL DEVELOP OVER DEEP EAST TEXAS INTO PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA DURING THE EVENING AFTER A CHANGE OVER FROM A MIX OF RAIN...SLEET...AND SNOW IN THE AFTERNOON. THE FREEZING RAIN WILL CONTINUE INTO THE MORNING FRIDAY BEFORE CHANGING BACK OVER TO SNOW IN THE AFTERNOON. * ICE ACCUMULATIONS: ACCUMULATIONS OF ONE QUARTER TO ONE HALF INCH OF ICE WILL BE OCCURRING WITH THE HIGHER ACCUMULATIONS OVER PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA. SNOW ACCUMULATION WILL ALSO BE POSSIBLE. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES AND IN TREES AND ON POWER LINES. TRAVEL WILL BECOME HAZARDOUS TONIGHT AND ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE...AND SNOW AND SLEET. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AND A DISRUPTION OF POWER IS LIKELY DUE TO ICING IN TREES AND ON POWER LINES. && $$ LAZ001>003-TXZ138-149>151-032100- /O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/ /O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ /O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/ CADDO-BOSSIER-WEBSTER-HARRISON-CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN... MARSHALL...RUSK...HENDERSON...CARTHAGE 646 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES ALONG WITH WARM CLOTHING IN LAYERS. && $$ LAZ004>006-010>012-TXZ153-032100- /O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/ /O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-SHELBY- INCLUDING THE CITIES OF...HOMER...RUSTON...FARMERVILLE... MANSFIELD...COUSHATTA...BIENVILLE...CENTER 646 AM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ARZ072-TXZ126-136-137-032100- /O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ /O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/ COLUMBIA-MARION-SMITH-GREGG- INCLUDING THE CITIES OF...MAGNOLIA...JEFFERSON...TYLER...LONGVIEW 646 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES ALONG WITH WARM CLOTHING IN LAYERS. && $$ ARZ073-032100- /O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ UNION AR- INCLUDING THE CITY OF...EL DORADO 646 AM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125- 031500- /O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER 646 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE WILL CONTINUE THE WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL DROP TO THE SINGLE DIGITS THROUGH ABOUT 9 AM THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 06
301 WWUS44 KSHV 031519 WSWSHV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 919 AM CST THU FEB 3 2011 ARZ072-LAZ001>003-TXZ126-136>138-149>151-032300- /O.EXP.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/ /O.CON.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ COLUMBIA-CADDO-BOSSIER-WEBSTER-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- INCLUDING THE CITIES OF...MAGNOLIA...SHREVEPORT...BOSSIER CITY... MINDEN...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE 919 AM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. * SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125- 031630- /O.EXP.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER 919 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ LAZ013-014-017>022-TXZ152-165>167-032300- /O.CON.KSHV.WS.W.0002.110204T0000Z-110205T0000Z/ JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA... NACOGDOCHES...LUFKIN...SAN AUGUSTINE...HEMPHILL 919 AM CST THU FEB 3 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. * FREEZING RAIN WILL DEVELOP OVER DEEP EAST TEXAS INTO PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA DURING THE EVENING AFTER A CHANGE OVER FROM A MIX OF RAIN...SLEET...AND SNOW IN THE AFTERNOON. THE FREEZING RAIN WILL CONTINUE INTO THE MORNING FRIDAY BEFORE CHANGING BACK OVER TO SNOW IN THE AFTERNOON. * ACCUMULATIONS OF ONE QUARTER TO ONE HALF INCH OF ICE WILL BE OCCURRING WITH THE HIGHER ACCUMULATIONS OVER PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA. SNOW ACCUMULATION WILL ALSO BE POSSIBLE. * TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES AND IN TREES AND ON POWER LINES. TRAVEL WILL BECOME HAZARDOUS TONIGHT AND ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE...AND SNOW AND SLEET. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE AND A DISRUPTION OF POWER IS LIKELY DUE TO ICING IN TREES AND ON POWER LINES. && $$ ARZ073-LAZ004>006-010>012-TXZ153-032300- /O.CON.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/ UNION AR-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- SHELBY- INCLUDING THE CITIES OF...EL DORADO...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...CENTER 919 AM CST THU FEB 3 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY. * SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY. * SNOW ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND FRIDAY. * TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 03
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 3:17 PM CST, 26 minutes earlier.
Area forecast discussion, Feb 2, 3:17 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CST WED FEB 2 2011
.DISCUSSION...
ANOTHER COLD NIGHT ON TAP FOR TONIGHT WITH TEMPERATURES DROPPING
INTO THE MID TEENS TO NEAR 20 DEGREES. A HARD FREEZE WARNING WILL
BE ISSUED FOR THE ENTIRE FOUR STATE AREA FOR TONIGHT. IN
ADDITION...A WIND CHILL ADVISORY WILL BE ISSUED FOR THE NORTHWEST
HALF OF THE FOUR STATE AREA. IN THAT AREA...WIND CHILL READINGS
WILL DROP TO THE SINGLE DIGITS AGAIN TONIGHT.
AFTER A RATHER QUITE NIGHT TONIGHT...ANOTHER ROUND OF WINTER
WEATHER IS EXPECTED TO DEVELOP OVER NORTH LOUISIANA AND EAST TEXAS
THURSDAY NIGHT AND FRIDAY MORNING. ALTHOUGH THE PRECIPITATION
AMOUNTS ARE SOMEWHAT IN QUESTION AT THIS TIME...ESPECIALLY OVER
NORTHEAST TEXAS AND SOUTH ARKANSAS...A WINTER STORM WATCH WILL BE
ISSUED FOR THURSDAY NIGHT AND FRIDAY MORNING OVER NORTH LOUISIANA
AND EAST TEXAS. SNOW AND ICE AMOUNTS IN THOSE AREAS ARE EXPECTED
TO REACH ONE QUARTER INCH OF ICE SOUTH OF A LINE FROM COLUMBIA TO
NATCHITOCHES LA...WITH SNOW AMOUNTS OF 1 TO 4 INCHES POSSIBLE IN
NORTH LA AND EAST TX THURSDAY NIGHT AND FRIDAY MORNING. THIS STORM
SYSTEM IS DRIVEN BY UPPER LEVEL MOISTURE OVERRUNNING THE COLD
AIR...AND A SURFACE LOW DEVELOPING IN THE NORTHWEST GULF OF
MEXICO. RESIDENTS WILL NEED TO STAY TUNED FOR FURTHER UPDATES ON
THIS POTENTIAL WINTER WEATHER SCENARIO.
AFTER FRIDAY...THE LARGE UPPER LEVEL TROUGH THAT HAS PERSISTED TO
THE WEST OF THE FORECAST AREA FOR SEVERAL DAYS...WILL TRANSITION TO
THE EAST OF THE AREA...CREATING A MORE DRY AND STABLE WEATHER
PATTERN FOR THE WEEKEND AND EARLY NEXT WEEK. A GRADUAL WARM UP
WILL OCCUR FOR SATURDAY THROUGH MONDAY WITH HIGHS IN THE 50S.
03
&&
.AVIATION...
CIGS ACROSS AREA HAVE IMPROVED TO VFR AREAWIDE...WITH MAINLY MID
AND UPPER LVL CLOUD COVER. ALTHOUGH TRENDS INDICATE CONTINUED VFR
CONDITIONS...THE FACT THAT NW WINDS ARE ADVECTING ACROSS A SOLID
AREA OF SNOW COVER ACROSS NEARLY ALL OF OK...AND PORTIONS OF
TX...ALONG AND WEST OF I-35...LOW CLOUD REDEVELOPMENT OVERNIGHT
REMAINS A POSSIBILITY OVERNIGHT. NW WINDS WILL SHIFT TO N-NE BY
THU MORNING...WITH MID AND UPPER LVL CLOUDS TO CONTINUE THRU
PERIOD.
/VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 20 37 24 38 22 / 0 20 40 50 20
MLU 21 36 24 39 25 / 0 30 60 60 20
DEQ 15 32 19 36 21 / 0 10 20 30 10
TXK 17 32 22 36 22 / 0 10 30 40 20
ELD 20 35 22 38 21 / 0 20 40 40 20
TYR 16 33 21 35 23 / 0 10 40 50 20
GGG 17 33 21 36 21 / 0 10 40 50 20
LFK 20 36 24 39 20 / 0 20 60 60 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>072.
LA...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: LAZ001>003.
OK...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
FOR THE FOLLOWING ZONES: TXZ138-149>153-165>167.
WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>151.
&&
03/07Hazardous weather outlook, Feb 2, 11:57 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1157 AM CST WED FEB 2 2011 ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-031200- BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-CLAIBORNE-COLUMBIA-FRANKLIN- GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NEVADA-PANOLA-RED RIVER TX-RUSK-SEVIER-SMITH- TITUS-UNION AR-UPSHUR-WEBSTER-WOOD- 1157 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A HARD FREEZE IS EXPECTED AGAIN TONIGHT...WITH TEMPERATURES DROPPING INTO THE TEENS AND LOWER 20S OVER MUCH OF THE AREA. NORTHWEST WINDS AROUND 10 MPH MAY PERSIST TONIGHT...LOWERING WIND CHILLS TO VERY COLD READINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT...WITH AREAS OF SNOW DEVELOPING ACROSS EAST TEXAS THURSDAY EVENING...AND SPREADING NORTHEAST ACROSS NORTHWEST LOUISIANA... SOUTHWEST ARKANSAS...AND NORTH CENTRAL LOUISIANA THURSDAY NIGHT THROUGH FRIDAY MORNING. RESIDENTS OF THE FOUR STATE AREA NEED TO STAY UP TO DATE ON THIS WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAZ005-006-010>014-017>022-TXZ152-153-165>167-031200- ANGELINA-BIENVILLE-CALDWELL-DE SOTO-GRANT-JACKSON-LA SALLE-LINCOLN- NACOGDOCHES-NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX- SAN AUGUSTINE-SHELBY-UNION LA-WINN- 1157 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FREEZE IS EXPECTED AGAIN TONIGHT AS TEMPERATURES DROP INTO THE UPPER TEENS TO MID 20S. WITH NORTHWEST WINDS ABOUT 10 MPH...THE WINDS CHILL READINGS WILL DROP TO VERY LOW READINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT...WITH AREAS OF SLEET AND SNOW DEVELOPING ACROSS EAST TEXAS THURSDAY EVENING...AND SPREADING NORTHEAST ACROSS NORTH CENTRAL LOUISIANA THURSDAY NIGHT. THE WINTRY MIX OF PRECIPITATION SHOULD DIMINISH FROM SOUTHWEST TO NORTHEAST BY LATE FRIDAY MORNING...AS TEMPERATURES SLOWLY WARM ABOVE FREEZING. STAY TUNED TO THE LATEST STATEMENTS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE IN SHREVEPORT CONCERNING THIS WINTER WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 03
In the hours before
Local storm report, Feb 2, 3:43 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM TORNADO 5 N MANY 31.64N 93.47W
02/01/2011 SABINE LA NWS STORM SURVEY
AN EF0 TORNADO TOUCHED DOWN 5 MILES NORTH OF MANY
LOUISIANA. DAMAGE PATH WAS ROUGHLY 6 MILES LONG AND 50
YARDS WIDE AND EXTENDED TO THE EAST-NORTHEAST. DAMAGE
CONSISTED OF SEVERAL LARGE TREES UPROOTED...SPLIT IN
HALF...OR THEIR TOPS RIPPED OFF. NUMEROUS TREE LIMBS WERE
BROKEN OFF ALONG THE PATH.
&&
DUPLANTISThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 9:35 PM CST | Hard Freeze Warning | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 11 hr |
| Feb 2, 3:29 PM CST | Hard Freeze Warning | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 16 hr |
| Feb 2, 3:43 PM CST | Winter Storm Watch | SHV | Angelina, Cherokee, Harrison, Nacogdoches, Panola, Rusk and 3 more | 15 hr |
Nearby
Wind Chill Advisories in Texas, 2011Wind Chill Advisories in Arkansas, 2011Wind Chill Advisories in Louisiana, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.